The Diabetes Forum Support Community For Diabetics Online

The Diabetes Forum Support Community For Diabetics Online (https://www.diabetesforum.com/forum.php)
-   Diabetes Symptoms (https://www.diabetesforum.com/diabetes-symptoms/)
-   -   89 BG All of a Sudden (https://www.diabetesforum.com/diabetes-symptoms/99077-89-bg-all-sudden.html)

Ripplingh2o 02-22-2019 21:08

89 BG All of a Sudden
 
So Iíve been on my LCHF diet now for a week plus 1000 mg of Metformin. Fasting BG seems to hover around 130. After eating lunch, I suddenly began feeling warm and tingly all over. Just didnít feel ďnormalĒ to me. Took a reading and it was 89! So now Iím laying down and will retest in an hour or so. I guess the best thing is over the years Iíve learned to listen to my body and I kinda know when something is slightly off kilter.

Ripplingh2o 02-22-2019 22:44

Just retested 1 1/2 hours after lunch...now itís 81. Weíll see acouple hours after supper.

VeeJay 02-23-2019 00:49

Have you had BG in the 80s before? Sometimes when BG drops below what the body is used to, you get these feelings. Eating supper should bring BG up and you'll probably feel better. As your body gets used to lower BG levels it won't react like that anymore.

89 and 81 are perfect BG levels

div2live 02-23-2019 01:58

When I get a reading that I am reacting to I eat some hard cheese or some other low carb high fat food...then it kicks my BS up a bit within a half hour or so...but not to high...

mbuster 02-23-2019 14:11

If you have just started eating keto and stopped eating a lot of packaged/prepared foods, you may need to increase your sodium intake, a lot of salt was removed from your diet that was in most of those foods. I'd recommend a sea salt, if you need the iodine, supplement it separately.

div2live 02-23-2019 18:18

I agree with mbuster above! I had forgotten, but when I started on LCHF within a short period of time I got 'faint', dizzy, and a bit weak. I recall someone on this website suggested more water and salt intake. I tried that and I quickly got better...


Later on I about 6 months later, I noticed my blood pressure was running pretty low, as did my blood sugars. We figured out I had to reduce my medications for blood pressure and diabetes as I had lost lots of weight and I did not need all those meds....


Good Luck


All times are GMT +1. The time now is 08:13.

Powered by vBulletin®
Copyright ©2000 - 2021, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.